Depo Injection

Hi I'm 17 and yesterday I had the Depo injection for the first time because my friend told me it was a great concreseptive,anyway after getting it I felt fine until later at night around 11 o clock I started getting really cross and everything annoyed me,I'm still the same today and it caused a huge argument and me ending in tears with my boyfriend,I know that one of the side effects is that it changes your hormone levels I was just wondering will my hormones carm down a little after a few weeks?im going on holiday next week with my boyfriend and don't want to argue with him.

1 Reply

oldestnewest
  • Hi,

    I had this at 34 and it caused me dramas.

    About 10 hours after,i got the shakes and anxiety kicked in with it too.

    It does settle down after the first week or so.

    If you experience ongoing bleeding or spotting that will not settle.

    Sometimes it can cause a hormonal imbalance if you are younger as its only got one hormone in it and your progesterone and estrogen would have been working well.

    I wont go into details but any spotting that goes on for months will have to be fixed.

    A curette will fix that if needed.

    Kind regards,

    Rose

You may also like...